# SDR DALA1302740684

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN LEFT CUSP WEB BETWEEN STA 1180-1200.  COMPLIED WITH ERA 510973-14 REV ORIG.
